# SDR SWAA2012062005089

- Difficulty date: June 17, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 14,977 hours, 6,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN COVER LOOSE.  REMOVED AND REPLACED COVER PER MM.
